# SDR AALA2018122099012

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 24,329 hours, 18,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Broken
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A BROKEN OUT PIECE OF THE AFT CARGO DOOR SEAL SEAT AT THE LOWER FRAME.  REPLACED THE DOOR SEAL SEAT IAW SRM 51-41-01, AND AMM 53-23-29.
